Tags

Type your tag names separated by a space and hit enter

Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use?
Med J Aust. 2003 May 05; 178(9):421-2.MJ

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Editorial
Comment

Language

eng

PubMed ID

12720503

Citation

Currie, Bart J., and Alan R. Clough. "Kava Hepatotoxicity With Western Herbal Products: Does It Occur With Traditional Kava Use?" The Medical Journal of Australia, vol. 178, no. 9, 2003, pp. 421-2.
Currie BJ, Clough AR. Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use? Med J Aust. 2003;178(9):421-2.
Currie, B. J., & Clough, A. R. (2003). Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use? The Medical Journal of Australia, 178(9), 421-2.
Currie BJ, Clough AR. Kava Hepatotoxicity With Western Herbal Products: Does It Occur With Traditional Kava Use. Med J Aust. 2003 May 5;178(9):421-2. PubMed PMID: 12720503.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Kava hepatotoxicity with Western herbal products: does it occur with traditional kava use? AU - Currie,Bart J, AU - Clough,Alan R, PY - 2003/03/31/received PY - 2003/04/07/accepted PY - 2003/5/2/pubmed PY - 2003/6/24/medline PY - 2003/5/2/entrez SP - 421 EP - 2 JF - The Medical journal of Australia JO - Med J Aust VL - 178 IS - 9 SN - 0025-729X UR - https://www.unboundmedicine.com/medline/citation/12720503/Kava_hepatotoxicity_with_Western_herbal_products:_does_it_occur_with_traditional_kava_use L2 - https://www.mja.com.au/public/issues/178_09_050503/cur10189_fm-1.html DB - PRIME DP - Unbound Medicine ER -